# SDR GUUA92732053011A

- Difficulty date: May 30, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 16,359 hours, 21,989 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Check Valve
- Part number: 1143880101
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WITH ANTISKID ON, ACFT DIFFICULT TO STOP.  REPLACED ANTISKID HYD SYS CHECK VALVE, OPS CHECK GOOD.
